# SDR 95UALD10016

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1846U
- Make and model: Doug DC-10-10
- Aircraft serial: 48262
- Engine: Ge CF66D
- System (JASC): 2310 · HF Communications System
- Part: Hf Radios
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MADE A HNL STOP DUE TO HF RADIOS WOULD NOT TRANSMIT AT CAPT, F/O OR S/O POSITIONS ON ANY FREQUENCY.
